# SDR 99ZZZX4232

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83M
- Make and model: Gulstm GV
- Aircraft serial: 557
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Condition: Chafed
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF RIGHT ENGINE INTEGRATED DRIVE GENERATOR FEEDER WIRE REVEALED A CHAFE CONDITION BETWEEN THE WIRES AND THE FIRE LOOP BRACKET AT THE 6 O'CLOCK POSITION.  DAMAGE TO THE WIRE INSULATION IS WITHIN LIMITS.  SPACERS WERE ADDED TO WIRE BUNDLE CLAMPS TO GIVE PROPER CLEARANCE BETWEEN WIRE BUNDLE AND FIRE LOOP BRACKET.
